Numerical solution of nonlinear equations in the absence of the derivative

Show simple item record

dc.contributor.author Weerakoon, S. en_US
dc.date.accessioned 2010-07-06T11:13:07Z
dc.date.available 2010-07-06T11:13:07Z
dc.date.issued 1996 en_US
dc.identifier.citation Journal of the National Science Council of Sri Lanka, 24(4):p.309-318 en_US
dc.identifier.uri http://dl.nsf.ac.lk/handle/1/6625
dc.publisher NARESA:Colombo en_US
dc.subject Numerical analysis en_US
dc.subject Nonlinear equations en_US
dc.subject.lcc Mathematics en_US
dc.title Numerical solution of nonlinear equations in the absence of the derivative en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search NSF DL


Browse

My Account

Quick Links